Dijana Kreso- Main  | 

Scientific papers

  • An old and new approach to Goormaghtigh's equation
    M. Bennett, A. Gherga and D. Kreso
  • Decomposable polynomials in second order linear recurrence sequences
    C. Fuchs, C. Karolus, and D. Kreso.
    To appear in Manuscripta Mathematica.
  • On Diophantine m-tuples and D(n)-sets
    N. Adžaga, A. Dujella, D. Kreso and P. Tadić
    RIMS Kokyuroku 2092 (2018), 130-137.
  • Triples which are D(n)-sets for several n's
    N. Adžaga, A. Dujella, D. Kreso and P. Tadić
    J. Number Theory 184 (2018), 330-341
  • Diophantine equations in two separated variables,
    D. Kreso and R.F. Tichy
    Period. Math. Hungar. 76 (2018), 47--67. arXiv:1601.07316.
  • Diophantine equations in separated variables and lacunary polynomials
    D. Kreso
    Int. J. of Number Theory 13 (2017), 2055-2074. arXiv:1703.03258.
  • Factorizations of maps between curves
    D. Kreso and M. Zieve
  • Diophantine equations with truncated binomial expansions
    A. Dubickas and D. Kreso
    Indag. Math. 27 (2016), 392-405. (preprint) (published version).
  • On common values of lacunary polynomials at integer points
    D. Kreso
    New York J. Math. 21 (2015), 987-1001. (published version).
  • Functional composition of polynomials: indecomposability, Diophantine equations and lacunary polynomials
    D. Kreso and R. F. Tichy
    Graz. Math. Ber. 363 (2015), 143-170. arXiv:1503.05401.
  • On conjectures and problems of Ruzsa concerning difference graphs of S-units
    A. Ćustić, L. Hajdu, D. Kreso and R. Tijdeman
    Acta Math. Hungar. 146 (2015), 391-404. arXiv:1409.2218.
  • Diophantine equations with Euler polynomials
    D. Kreso and Cs. Rakaczki
    Acta Arithmetica 161 (2013), 267-281, arXiv:1312.3907.
  • On equal values of power sums of arithmetic progressions,
    A. Bazsó, D. Kreso, F. Luca and Á. Pintér
    Glasnik Mat. Ser. III 47(67) (2012), 253-263,  arXiv:1312.3531.
  • Nonextensibility of the Diophantine pair {1, 3} to a Diophantine quintuple in Z[sqrt(-d)]
    Z. Franušić and D. Kreso
    J. Comb. Number Theory 3 (2011), 151-165,  arXiv:1312.5241.

Scientific profiles

last updated in August 2018